Zelda For Eternity: Annual Summer Marathon
The Zelda for Eternity is ZE's annual marathon that takes place toward the end of each summer. The focus of this marathon is to both support a good cause (which currently is Child's Play Charity as of the third marathon) and celebrate the loyal community that makes up this website. Even in the most inactive of times, Zelda Eternity will do its best to continue this tradition on for as long as it can.

This page is dedicated to holding a collection of the history and memories of past marathons.

Zelda for Eternity I
Below you can look through the history and famous recordings of the very first Zelda for Eternity marathon.

History
The history of the very first marathon as told by SpaghettiWeegee:

"Lemme tell ya what happened.
THE YEAR
WAS 2010
THE DAY
WAS AUGUST
uh
THURSDAY.
THE FIRST THURSDAY IN AUGUST.
Anyway, we started the marathon at noon and the audience largely showed up because Zelda Dungeon posted about it.
We finished LoZ in about 4 hours and AoL in about 5, bringing us into the night with ALttP, which Richard ended up staying up all night playing, and we didn't finish it until like 9 the next morning.
Then Richard started LA and ALMOST ended the marathon right there out of sheer exhaustion and raw unbridled fury.
But he didn't, so we were cool.
And after that happened, our legendary run of OoT began.
It started out okay, but what took us so long was getting HOPELESSLY LOST in the Forest Temple and taking about 5 hours in the Water Temple.
We finished that 24 hours after LA, at which point Mike took over and played MM for 8 hours through the night and was bestowed with the prestigious title of Majora's Mask Master.
We reconvened the next day with Oracle of Ages, which we didn't finish on account of save data corruption, and Oracle of Seasons, which took us until 10 that night. There I did something heroic and trollish and finished the game for Richard when he was once again too exhausted to go on. I'd never played OoS before.
Then we began The Wind Waker, by far our BEST game.
As it took a mere 15 hours.
We raced Shank and he was 7 minutes ahead.
By about
halfway through.
Anyway, we finished TWW around noon the following day and had to end it there, without TMC or TP.
But we did play SSBB.
Starting another tradition.
And that's the story.


Following the marathon..

After Ganon was defeated for the 4th time that week, Zelda for Eternity's maiden voyage came to an end, and with it, an aftermath that many would remember as Zelda Eternity's first Golden Age. The day following the finale, at approximately 1:00 in the morning (EST), Mike and the rest of the ZE gang launched ZE's main social hub and discussion center, the Zelda Eternity Forums. For the first few months of their existence, the forums were exploding with activity, with dozens of members signing up and posting all over the place. After the initial hubub of the original marathon died down, the forums settled into a casual, if sometimes quiet place for the Zelda Eternity community to communicate, compete, show off, or just chill out. Many from the original marathon, viewers and streamers included, have since become mainstays in the Zelda Eternity community, and some have even become (and subsequently quit from the) Zelda Eternity staff. You could say the original marathon gave ZE a foundation, and made it and its community into what it is today. However, the original ZE marathon was not without significant technical issues-- as anyone who was there will tell you, the stream suffered from frequent off-airs, and the small, local team that hosted it suffered from exhaustion and copious amounts of teen angst by the time it was over."

-SpaghettiWeegee

Garrett & Richard (SpaghettiWeegee & Doublet) doing the Zelda Rap and the Kamaro Dance

Memes
Falcool Kick!
REAGAN SMASH
Pink Liquid
Taco Cookies
Majora's Mask Master Mike
SheikahWarrior
HorseShoe cookies


Zelda for Eternity II
Below you can look through the history and famous recordings of the second Zelda for Eternity marathon.

History

Image Courtesy of Erebea of the ZE Forums

The second marathon was originally set to only feature the previous streamers the community came to know and love. However, with the Zelda World merge taking place around the same time of the finalization of the marathon, new players were added. Skermefaten, who came on board as the other webmaster after the merge, and DodongoBomber, who was also staff at Zelda World, joined the others to participate in the stream.

The marathon began on August 1st, 2011, and went on for 132 hours. Unfortunately not everything went according to plan. Early on in the stream the two main streamers were out of the event. With the support of ZE's great community, however, we were able to cover all the games that needed to be covered. All the players who participated in the marathon are as follows:

Richard (LoZ, Link’s Awakening)
Garrett (Zelda II, A Link to the Past, Oracle of Ages)
Skermefaten (Ocarina of Time)
Reagan (Majora’s Mask, Twilight Princess)
Falcool (The Minish Cap, The Wind Waker, Twilight Princess)
Elias (The Wind Waker, Twilight Princess)
GuitarShank (Oracle of Seasons)
iamTheFusedShadows (Twilight Princess)
Danny (lenyomaniac) (Oracle of Ages)
Michael (Oracle of Ages)
AkiraZXE (Oracle of Seasons)

Memes
Delicate Norwegian Skin
Demon Magic
Keep it Pidgey
Trolls Are Viewers Too
Waffle Bread


Zelda for Eternity III
Below you can look through the history and famous recordings of the third Zelda for Eternity marathon.

History


The third annual marathon took place from August 3rd, 2012 to August 9th, 2012, for a total of 130 hours. In the span of those several days, ZE was able to raise $200 for Child's Play Charity.

This marathon's planning began many months early, mostly organized by Reagan (DodongoBomber) and Emhave. With theirs and everyone else's hard work, the site was able to put together a great plan for the third summer marathon. However, as it seems to be with any marathon, obstacles appeared during the stream and players were unable to participate. The schedule of the marathon, after many edits and moving around of games, ended up to be as follows:

1 - Twilight Princess - Reagan - August 3, 4 PM to 9 AM)

2 - Oracle of Seasons - Mike - August 4, 9 AM to 4 PM + before MM

3 - Zelda 1 - Emhave - August 4, 4 PM to 7 PM

4 - A Link to the Past - Emhave - August 4, 7 PM to 10 PM

5 - The Wind Waker - Shank, Elias - August 4 to 5, 10 PM to 5 PM

6 - The Minish Cap - SpaghettiWeegee and Lenyomaniac - August 5 to 6, 5 PM to 6 AM

7 - Ocarina of Time (with side-quests) - Skermefaten - August 6, 6 AM to 7 PM

8 - Zelda II: Adventure of Link - Emhave - August 6, 7 PM to 12 AM

9 - Link’s Awakening - Emhave - August 6 to 7, 12 AM to 9 AM

10 - Oracle of Ages - Emhave - August 7, 9 AM to 5 PM

11 - Majora’s Mask (100%) - Mike - August 7 to 8, 7 PM to 9 AM

12 - Skyward Sword - Emhave - August 8 to 9, 10 AM to 12 AM
(13 hours because it was interrupted by donation events)

Extra:

13 - Super Smash Bros. Brawl Online Matches - Skermefaten, Rupee, Emhave - August 9, 12 AM to 2 AM

The following greatly helped in the planning and/or playing of the stream:

Emhave
Reagan (DodongoBomber)
Skermefaten
Mike (hammerbromike)
Garrett (SpaghettiWeegee)
Danny (lenyomaniac) and co.
Skalla
GuitarShank
Elias

This marathon was advertised by many fellow sites, including Zelda Dungeon, Legend Zelda, Zelda Universe, Metroid Headquarters, and Nintendo Castle. As well as Game-Streams, which embedded the stream/chat on their main page.

Memes
Coffee+
BABBY
YOU KNOW WHAT THEY SAY THE MORE THE MERRIER

Stream Trailer #1 (by Skermefaten)

Stream Trailer #2 (by DodongoBomber)

Stream Trailer #3 (by SpaghettiWeegee)

Marathon Montage of Famous Moments (recorded by Emhave)
0:35- Elias sings "Bohemian Rhapsody"
6:56- JuiceiJ's performance of the Kamaro Dance
9:06- Clips of Ocarina of Time

Elias sings "Bohemian Rhapsody"


Zelda for Eternity IV
Below you can look through the history and memories of the fourth Zelda for Eternity marathon.

History


The fourth annual marathon took place from July 26th, 2013 to July 31st, 2013, lasting over 120 hours. In the span of those several days, ZE raised $50 for Child's Play Charity.

The marathon was originally meant to be hosted by staff members Elias and Shank, but due to difficulties with dates, it was decided for this stream to play as we normally would. Several staff members came together pulled off another successful stream. Though less games were played this year, the marathon added Spirit Tracks and the Master Quest version of Ocarina of Time to the event. The schedule went as follows:

1 – The Legend of Zelda – Emhave – July 26th, 3 PM to 5:30 PM

2 – Twilight Princess – Elias – July 26th to July 27th, 6 PM to 7:30 PM

3 – Majora’s Mask (3 Day Challenge) – Mike – July 27th to July 28th, 8 PM to 4:30 AM

4 – Adventure of Link – Emhave – July 28th, 5:30 AM to 10 AM

5 – Spirit Tracks – Elias – July 28th to July 29th, 10:30 AM to 2:15 AM

6 – The Wind Waker – Mike – July 29th, 2:15 AM to 3:15 PM

7 – Ocarina of Time: Master Quest – Joey – July 29th to July 30th, 3:30 PM to 1 AM

9 – A Link To The Past – Joey/Emhave – July 30th, 3 AM to 8:30 AM

8 – Link’s Awakening – Emhave – July 30th, 9 AM to 3:30 PM

10 – The Minish Cap – Elias – July 30th, 3:45 PM to 2:30 AM

11 – Skyward Sword – Emhave – July 30th to July 31st, 2:30 AM to 5 PM

The following helped in planning and/or playing the stream:

Emhave
Skermefaten
Mike (hammerbromike)
AkiraZXE (Joey)
Elias

Zelda For Eternity IV was advertised by Zelda Dungeon and Zelda Universe.

Memes
ZE: After Dark
Ball texture
Horseshoe = Tumblr
Classic Skerme

Memorable Moments
Mike Imposter:



Dairy Mike:



Joey's Wild Stream:


Memorable Quotes
"I'm gonna pee once I'm on the moon" - Mike

"Joey I bet you like to eat girlfriend" - Emhave

"XCTMike" - Mike's MM Name

"ButtMSTR" - Joey's OoT: MQ Name



Zelda for Eternity V
Below you can look through the history and memories of the fifth Zelda for Eternity marathon.

History


The fifth annual marathon took place from July 29th, 2014 to August 4th, 2014, lasting over 130 hours. During this stream, Zelda Eternity was able to raise $1000.00 for Child's Play Charity, marking the largest marathon yet in both donations and viewership (and it was the longest too!).

The marathon was hosted initially by Garrett and Danny, where Elias and Shank took over 24 hours later together from their end, meeting up as they originally planned for the previous marathon. Site owner Mike and Norwegian staff member Emhave also made an appearance. Due to technical issues, Phantom Hourglass couldn't be completed, but the viewers were able to enjoy record-breaking times for the completing of other games. Additionally, an exclusive preview of the beta demo of Timeless Haven (Zelda Universe's offical fangame) was showcased.

The schedule went as follows:

  1. Twilight Princess – Elias – July 29th to July 30th, 6 PM to 11 PM (5 hrs)
  2. A Link to the Past – Garrett/Danny – July 29th to July 30th, 11 PM to 7 AM (8 hrs)
  3. BS The Legend of Zelda – Garrett/Danny – July 30th, 7 AM to 11 AM (4 hours)
  4. Zelda Game and Watch – Garrett/Danny – July 30th, 11:00 AM to 11:30 AM (0.5 hours)
  5. (Special addition) Zelda II – Garrett – July 30th, 11:30 AM to 5:30 PM (6 hours)
  6. (Special addition) Super Smash Bros. Melee – Garrett/Danny – July 30th, 5:30 PM to 6:00 PM (0.5 hours)
  7. Twilight Princess – Elias – July 30th to July 31st, 6 PM to 2:30 PM (20.5 hrs)
  8. Wind Waker HD – Shank – July 31st to August 1st, 2:30 PM to 6 AM (16.5 hrs)
  9. (Special addition) Phantom Hourglass setup - Elias - August 1st, 6 AM to 7 AM (1 hr)
  10. Phantom Hourglass – Elias – August 1st, 7 AM to 9 PM (14 hrs)
  11. (Special addition) The Legend of Zelda: Battle Quest - Elias/Shank - August 1st, 9 PM to 11 PM (2 hours)
  12. Skyward Sword – Shank/Elias – August 1st to August 3rd, 11 PM to 5 AM (30 hrs)
  13. Majora's Mask 3 Heart Challenge – Mike – August 3rd, 5 AM to 11 AM (6 hrs)
  14. Ocarina of Time – Shank – August 3rd, 11 AM to 12 PM (1 hr)
  15. ZU Fangame Exclusive Demo Feature: Timeless Haven– Elias/Shank – August 3rd, 12 PM to 1 PM (1 hour)
  16. Ocarina of Time – Shank – August 3rd to August 4th, 1 PM to 3 AM (14 hrs)
  17. A Link Between Worlds– Emhave – August 4th, 3 AM to 11 AM (8 hours)
The following helped in planning, promotion, and/or playing the stream:

Elias
Shank
Skermefaten
Garrett
Danny
Emhave
Mike
Alan

Zelda For Eternity V was advertised by Zelda Universe, Hidden Triorce, Zelda Sanctuary, and Shinesparkers.

Memes
420 RAISE IT
Friendly family
#StopElias2k14
Donation War
ZEnd
#wheremygoronsattho
Skermefaten = Ghirahim
Zleda Turnt
#EverythingIsChickens
Cupcake Cookies
Emhave's Echo Extravaganza

Memorable Moments
Elias Doing Improv Rap:



Garrett & Danny Sing Attack on Titan: Zelda Style:



Knuckles Rap:



Garrett & Danny: Green Hill Zone A Capella:



Garrett & Danny: Zelda Gone Country:



Elias And Shank Slap Each Other For Charity!:



Preview of "Timeless Haven" Beta Demo [Zelda Eternity Exclusive]:



Emhave's Echo Extravaganza:



(more coming soon!)

Stream Fun:





Memorable Quotes
"I know Metroid. It’s that orange guy, right?" - Shank

"You’re mah boy aren’t you?" - King of Red Lions

"Show us your butt." - Mike

"Lolwut... Thank you." - SS Zelda

"ZfE 6: 100% hardest difficulty" - Peacock486

"You know what? Turn the volume off. All of the volume." - Shank

"4 out of 20 would not blaze." - Elias